# SDR AU980090

- Difficulty date: January 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Jetair JETSTM4101
- Engine: Garrtt TPE33114GR
- Propeller: Mcauly B5JFR36C1101
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pump
- Part number: 4049AA
- Condition: Failed
- Location: Prop Feather
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER UNFEATHERING PUMP FAILED.
